# SDR DL777050215

- Difficulty date: April 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 22,009 hours, 3,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 7850
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT ADVISE, ON DESCENT ALL EMERGENCY LIGHTS CAME ON.  AFT CABIN FLOOR PROX LIGHTS NOT ON.  VERIFIED AFT CABIN ZONE SEAT PROX LIGHTS INOP.  FOUND EMERGENCY LIGHTS PWR SUPPLY M33401 AT DOOR 3R BAD.  REPLACED M33401 PWR SUPPLY AND BATTERY PACK.  LOANED PART FROM JAPAN AIRLINES AT NRT 04/12/05.  LIGHTS NOW OKAY.
